# SDR BAQA090303

- Difficulty date: October 27, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N117KC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- Aircraft time: 6,044 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4021541671
- Part serial: 87031478
- Condition: Oscillates
- Location: Cockpit
- Part time: 6,044 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARTIFICIAL HORIZON OSCILLATING YAW MOTION.  REPLACED WITH SERVICEABLE UNIT.
